# SDR IPXA2024021902794

- Difficulty date: January 6, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,917 hours, 9,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT- SECTION 46 FUSELAGE SKIN REPAIR DOUBLE ONE DENT , STA1920-1940, S-31~S32R.(EVALUATE) 1.MEASURE DENT DIMENSION LENGTH:2.4", WIDTH:1.35", DEPTH:0.034, A/Y:39.7 AND PERFORMED EO-89159-REQ1 REV.1. 2.JOB COMPLETED.REVIEWED
